# SDR DL72S950622

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FUSELAGE STRINGER 7R, CRACKED FORWARD OF FS 560, REPAIRED PER SRM 51-10-3.
